MAUDE Adverse Event Report: STERIS MEXICO, S. DE R.L. DE C.V. ATLAS; TRANSFER CARRIAGE

STERIS MEXICO, S. DE R.L. DE C.V. ATLAS; TRANSFER CARRIAGE
Model Number AX0650230830000013
Medical Device Problem Code Use of Device Problem (1670)
Health Effect - Clinical Code Pain (1994)
Date of Event 07/24/2024
Type of Reportable Event Malfunction
Event or Problem Description
The user facility reported that an employee obtained an injury to their back while loading their atlas transfer carriage into a amsco 400 steam sterilizer.The user facility did not disclose information regarding the reported injury however, no medical treatment was sought or administered.
 
Additional Manufacturer Narrative
A steris service technician arrived onsite and observed that user facility personnel were utilizing multiple transfer carriages with their sterilizer.Due to height differences of the transfer carriages and the unevenness of the facility's flooring, this caused the transfer carriages to not line up to the sterilizer's docking station properly subsequently causing damage to the transfer carriage's front casters.As the transfer carriage's front casters were damaged, the casters could not engage to the sterilizer's docking station properly.The steris technician removed the transfer carriage from service and is pending repairs.A follow-up report will be submitted once repairs are completed for the transfer carriage.
 
Additional Manufacturer Narrative
The steris service technician tightened the casters, confirmed the atlas transfer carriage to be operating properly, and returned the unit to service.User facility personnel were counseled on the importance of only using designated carriages with their corresponding sterilizers to ensure proper alignment and prevent reoccurrence of the reported event.No additional issues have been reported.

Brand Name
ATLAS
Common Device Name
TRANSFER CARRIAGE
Manufacturer (Section D)
STERIS MEXICO, S. DE R.L. DE C.V.
avenida avante 790
parque industrial guadalupe
guadalupe, 67190
MX  67190
Manufacturer (Section G)
STERIS MEXICO, S. DE R.L. DE C.V.
avenida avante 790
parque industrial guadalupe
guadalupe, 67190
MX   67190
Manufacturer Contact
daniel davy
5960 heisley road
mentor, OH 44060
MDR Report Key20043030
Report Number3005899764-2024-00042
Device Sequence Number7977146
Product Code FLE
UDI-Device Identifier00724995150600
UDI-Public(01)00724995150600(11)230920
Combination Product (Y/N)N
Initial Reporter StateWI
Initial Reporter CountryUS
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source User Facility
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup
Report Date (Section B) 08/22/2024
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Model NumberAX0650230830000013
Device Catalogue NumberAX0650230830000013
Was Device Available for Evaluation? Yes
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 07/24/2024
Supplement Date Received by ManufacturerNot provided
Initial Report FDA Received Date08/22/2024
Supplement Report FDA Received Date10/10/2024
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured09/20/2023
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Reuse
Patient Sequence Number1
Patient SexUnknown